Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 27, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2009, 8:50 PM CDT for 6 counties in Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2009, 8:50 PM CDT (01:50 UTC)
- Expired
- Apr 22, 2009, 9:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Clark County, KS, Edwards County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 15 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:52 PM CDT | TSTM WND GST 63 | Dodge City, KS | |
| Apr 22, 8:59 PM CDT | TSTM WND GST 58 | S Hanston, KS | WIND GUSTS WERE ESTIMATED TO RANGE FROM 55 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2304 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 230150
SVRDDC
KSC025-047-057-069-083-145-230230-
/O.NEW.KDDC.SV.W.0027.090423T0150Z-090423T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CDT WED APR 22 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
WEST CENTRAL PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
EXTREME NORTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS.
FORD COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.
* UNTIL 930 PM CDT
* AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF BELLEFONT TO 3 MILES SOUTHEAST OF FT.
DODGE TO 13 MILES SOUTHEAST OF ENSIGN...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WRIGHT...
SPEARVILLE...
BELLEFONT...
BLOOM...
RURAL RESIDENCES OF FORD...NORTHWESTERN CLARK...NORTHWESTERN
EDWARDS...SOUTHEASTERN GRAY...SOUTHEASTERN HODGEMAN AND WESTERN
PAWNEE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3811 9948 3746 9987 3748 10053 3815 9990
TIME...MOT...LOC 0150Z 295DEG 34KT 3797 9973 3771 9987
3748 10011
$$
RUSSELL1 follow-up statement
000
WWUS53 KDDC 230222
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
922 PM CDT WED APR 22 2009
KSC025-069-230232-
/O.CAN.KDDC.SV.W.0027.000000T0000Z-090423T0230Z/
GRAY KS-CLARK KS-
922 PM CDT WED APR 22 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN CLARK AND
SOUTHEASTERN GRAY COUNTIES IS CANCELLED...
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF NORTHWESTERN CLARK AND SOUTHEASTERN GRAY
COUNTIES.
LAT...LON 3810 9954 3749 9990 3748 10008 3812 9975
TIME...MOT...LOC 0222Z 210DEG 23KT 3805 9970 3788 9974
3769 9992
$$
KSC047-057-083-145-230230-
/O.CON.KDDC.SV.W.0027.000000T0000Z-090423T0230Z/
PAWNEE KS-HODGEMAN KS-EDWARDS KS-FORD KS-
922 PM CDT WED APR 22 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL FORD...EXTREME NORTHWESTERN EDWARDS...SOUTHEASTERN
HODGEMAN AND EXTREME WEST CENTRAL PAWNEE COUNTIES...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF SPEARVILLE TO SPEARVILLE TO 5 MILES
SOUTH OF FT. DODGE...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...
RURAL RESIDENCES OF CENTRAL FORD...NORTHWESTERN EDWARDS...
SOUTHEASTERN HODGEMAN AND WESTERN PAWNEE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3810 9954 3749 9990 3748 10008 3812 9975
TIME...MOT...LOC 0222Z 210DEG 23KT 3805 9970 3788 9974
3769 9992
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:59 PM CDT, 5 hours 51 minutes earlier.
Area forecast discussion, Apr 22, 2:59 PM CDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 259 PM CDT WED APR 22 2009 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE FOR A FEW HIGH BASED THUNDERSTORMS MAINLY NORTH OF DODGE THIS EVENING, THEN POSSIBLE WIND ADVISORY AND FIRE WEATHER WATCH FOR FRIDAY. A WEAK MID LEVEL WAVE IN WESTERLY FLOW ALOFT WILL MOVE EAST ACROSS THE NORTHERN FA TONIGHT PROVIDING ENOUGH LIFT FOR A FEW HIGH BASED THUNDERSTORMS. FORECAST SOUNDINGS INDICATE STEEP MID LEVEL LAPSE RATES AND MID LEVEL MOISTURE. LOW LEVEL MOISTURE IS FAIRLY SHALLOW AND WAS MIXING OUT AROUND DODGE CITY. MODELS FORECASTING AROUND 1000 J/KG AND MAYBE A FEW COULD PRODUCE SOME SMALL HAIL. THE WRF SEEMS TOO HAVE LOTS OF CONVECTIVE FEEDBACK PROBLEMS WITH OVER 1.5 INCHES OF RAIN IN THE HAYS AREA AND PUSHING A GOOD COLD POOL OUT TONIGHT WITH WINDS BECOMING NORTH. WILL GO MORE WITH THE GFS FOR TONIGHT WINDS AND PRECIP WITH 30 POPS NORTH AND LESSER SOUTH. LOWS TONIGHT IN THE LOW TO MID 50S LOOK REASONABLE. FOR THURSDAY WE WILL BE IN BETWEEN SYSTEMS AS LAST NIGHTS SHORTWAVE IS MOVING EAST AND A SOUTHERN BRANCH WAVE MOVE INTO NEW MEXICO. DEWPOINTS CLIMB INTO THE 50S IN THE EAST FA WITH LIGHT AND VARIABLE WINDS BECOMING SOUTH 5 TO 15 MPH IN THE AFTERNOON. HIGHS WITH 850 TEMPS AROUND 22C WITH A FEW DEGREES FOR SUPER ADIABATIC LAPSE RATE AT THE GROUND LOOK TO BE IN THE MID TO UPPER 80S. MET GUIDANCE LOOKS A BIT COOL FOR HIGHS AND WILL GO WITH 2 METER NAM TEMPS. A WEAK CAP SHOULD ALSO KEEP ANY THUNDERSTORM CHANCES VERY MINIMAL. ON THURSDAY NIGHT SOUTH WINDS CONTINUE AT 10 TO 15 FOR ANOTHER MILD NIGHT IN THE MID 50S. ON FRIDAY THE SOUTHERN BRANCH SHORTWAVE TROUGH WILL MOVE SOUTH OF THE AREA ACROSS THE SOUTHERN PLAINS. WITH VERY DRY MEAN LAYER IN PLACE WE SHOULD STAY OUT OF ANY THUNDERSTORMS. THE FAR SOUTHWEST COUNTIES LOOK VERY DRY BY AFTERNOON AND WITH DEEP MIXING COULD HAVE WINDS OF 15 TO 25KTS. THIS WOULD BE CLOSE TO CRITICAL FIRE WEATHER CONDITIONS AND WILL CONTINUE TO MONITOR. IN THE EAST FA WINDS COULD GET TO NEAR WIND ADVISORY CRITERIA. DAYS 3-7... AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BE IN PLACE ACROSS THE WESTERN CONUS WITH A SOUTHWESTERLY FLOW ALOFT ACROSS THE CENTRAL PLAINS TO BEGIN THE PERIOD FRIDAY NIGHT. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING THIS LARGE SCALE PATTERN REMAINING RELATIVELY UNCHANGED THROUGH EARLY NEXT WEEK. HOWEVER, DURING THIS TIME PERIOD, A SERIES OF UPPER LEVEL S/WAVE TROUGHS WILL BE EJECTED NORTHEAST ACROSS THE CENTRAL PLAINS BEGINNING WITH ONE IN THE LATE SATURDAY TO EARLY SUNDAY TIME FRAME. THIS SET UP COULD BRING THE POSSIBILITY FOR PRECIP ACROSS PORTIONS OF WESTERN KANSAS BOTH DAYS OF THE WEEKEND AND INTO NEXT WEEK. THERE IS SOME MODEL DISCREPANCY IN TIMING BUT BOTH GFS AND ECMWF INDICATE A COLD FRONT ASSOCIATED WITH THE FIRST UPPER LEVEL S/WAVE PUSHING INTO WESTERN KANSAS SOMETIME IN THE SATURDAY NIGHT TO SUNDAY MORNING TIME FRAME BEFORE STALLING, OR AT LEAST SLOWING, IN THE GENERAL VICINITY OF SOUTHWEST KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. THE GFS AND ECMWF ALSO SHOW A SURFACE LOW DEVELOPING IN EASTERN COLORADO SATURDAY SETTING UP A NICE MOISTURE RETURN UP THROUGH OKLAHOMA AND INTO EASTERN AND CENTRAL KANSAS. THE QUESTION WILL BE HOW FAR WEST THIS MOISTURE REACHES AS A DEVELOPING DRYLINE EXTENDS GENERALLY SOUTH FROM SOUTHWEST KANSAS DOWN INTO THE OKLAHOMA AND TEXAS PANHANDLES. DETAILS ARE STILL A LITTLE UNCERTAIN AS TO THE TIMING AND LOCATION OF THE FRONT AND WHERE THE DRYLINE SETS UP, BUT THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY WITH THE BETTER CHANCE FOR PRECIP ACROSS THE EASTERN PORTION OF THE CWA WHERE LOW LEVEL MOISTURE WILL POSSIBLY BE MORE READILY AVAILABLE. AS A RESULT, PLAN TO INCREASE 20 POPS UP TO 30 EAST AND KEEP SLIGHT POPS WEST. TEMPERATURES WILL BE ABOVE NORMAL SATURDAY AHEAD OF A COLD FRONT THAT WILL PUSH THROUGH WESTERN KANSAS IN THE SATURDAY NIGHT TO SUNDAY MORNING TIME FRAME. THE GFS AND ECMWF INDICATE TEMPERATURES AT H85 RANGING FROM THE UPPER TEENS(C) EAST TO THE MID 20S(C) IN THE EXTREME SOUTHWEST. EXPECT HIGHS SATURDAY IN THE 70S(F) TO LOW 80S(F) ACROSS SOUTHWEST KANSAS. TEMPERATURES CAN THEN BE EXPECTED TO DROP BACK DOWN TO NEAR NORMAL THROUGH THE MIDDLE OF NEXT WEEK AS A RESULT OF THE FRONTAL BOUNDARY PUSHING THROUGH AND POSSIBLY LINGERING. PLAN TO LOWER HIGHS A COUPLE DEGREES OR SO SUNDAY AND LOW TEMPERATURES AS WELL SUNDAY NIGHT WITH MINOR ADJUSTMENTS ELSEWHERE. .AVIATION... UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS WESTERN KANSAS EARLY THIS EVENING. THIS WILL CREATE THE POSSIBILITY FOR A FEW ISOLATED THUNDERSTORMS INTO THE OVERNIGHT HOURS ACROSS MORE NORTHERN PORTIONS OF THE FORECAST AREA, INCLUDING POTENTIALLY IN THE VICINITY OF KHYS. AGAIN, ANY STORMS WILL BE ISOLATED IN NATURE SO WILL CONTINUE TO CARRY A CB ANNOTATION AND POSSIBLY CONSIDER VCTS. OTHERWISE, VFR CONDITIONS WILL PERSIST THROUGH MID DAY THURSDAY. WINDS WILL BE LIGHT OUT OF THE SOUTHEAST EARLY THIS EVENING BEFORE BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 87 56 88 / 20 0 0 0 GCK 52 87 54 89 / 20 0 0 0 EHA 52 87 53 90 / 10 0 0 0 LBL 50 87 52 89 / 10 0 0 0 HYS 53 85 55 87 / 30 0 0 0 P28 56 85 60 86 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN06/32
Hazardous weather outlook, Apr 22, 5:12 AM CDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 512 AM CDT WED APR 22 2009 KSZ074>078-080-081-084>090-231015- STANTON-GRANT-HASKELL-GRAY-FORD-KIOWA-PRATT-MORTON-STEVENS-SEWARD- MEADE-CLARK-COMANCHE-BARBER- 512 AM CDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-043>046-061>066-079-231015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS- 512 AM CDT WED APR 22 2009 /412 AM MDT WED APR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL KANSAS. THESE STORMS WILL FORM ALONG A LEESIDE TROUGH THEN MOVE EAST ACROSS WEST CENTRAL KANSAS THROUGH THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER GIVEN THE DEGREE OF WIND SHEAR COMBINED WITH THE MARGINAL INSTABILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, Apr 22, 7:19 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL FELLSBURG 37.80N 99.18W
04/22/2009 E1.75 INCH EDWARDS KS LAW ENFORCEMENT
THE HAIL SIZE WAS REPORTED AS QUARTER TO GOLFBALL SIZE.
&&
BURKELocal storm report, Apr 22, 7:43 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL TROUSDALE 37.80N 99.08W
04/22/2009 E1.00 INCH EDWARDS KS STORM CHASER
&&
BURKELocal storm report, Apr 22, 7:54 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
754 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM HAIL HOPEWELL 37.80N 98.98W
04/22/2009 E0.88 INCH PRATT KS PUBLIC
&&
06Local storm report, Apr 22, 7:58 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
758 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HAIL 17 SW ST. JOHN 37.83N 98.98W
04/22/2009 M1.00 INCH STAFFORD KS PUBLIC
THE HAIL WAS MOSTLY SOFT.
&&
06Local storm report, Apr 22, 8:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 2 E HOPEWELL 37.80N 98.94W
04/22/2009 E1.00 INCH PRATT KS TRAINED SPOTTER
HAIL WAS REAL SOFT AND MUSHY.
&&
BURKELocal storm report, Apr 22, 8:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 PM CDT WED APR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL BYERS 37.79N 98.87W
04/22/2009 E1.00 INCH PRATT KS EMERGENCY MNGR
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 59 min |
| Apr 22, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 47 min |
| Apr 22, 8:06 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 39 min |
| Apr 22, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 43 min |
| Apr 22, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Hodgeman, Kiowa, Pawnee | 48 min |
| Apr 22, 9:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Kiowa, Meade | 37 min |
| Apr 23, 4:44 AM CDT | Fire Weather Watch | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 10 hr |
| Apr 23, 3:11 PM CDT | Red Flag Warning | DDC | Finney, Grant, Hamilton, Haskell, Kearny, Morton and 4 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.